Research

The Cauchy problem for a tenth-order thin film equation I. Bifurcation of oscillatory fundamental solutions


Reference:

Álvarez-Caudevilla, P., Evans, J. D. and Galaktionov, V. A., 2013. The Cauchy problem for a tenth-order thin film equation I. Bifurcation of oscillatory fundamental solutions. Mediterranean Journal of Mathematics, 10 (4), pp. 1761-1792.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00009-013-0263-3

Related URLs:

Abstract

Fundamental global similarity solutions of the tenth-order thin film equation ut=∇.(|u|n∇Δ4u) in RN ×+, where n > 0 are studied. The main approach consists in passing to the limit n→0+ by using Hermitian non-self-adjoint spectral theory corresponding to the rescaled linear poly-harmonic equation ut =Δ5ut in RN ×R+ .

Details

Item Type Articles
CreatorsÁlvarez-Caudevilla, P., Evans, J. D. and Galaktionov, V. A.
DOI10.1007/s00009-013-0263-3
Related URLs
URLURL Type
http://www.scopus.com/inward/record.url?scp=84874148604&partnerID=8YFLogxKUNSPECIFIED
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code35272

Export

Actions (login required)

View Item